# SDR CA030516005

- Difficulty date: May 16, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Bolkms BO105CBS
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: D133756E01
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS UNIT WAS RECEIVED FOR REPAIR. DURING INCOMING FUNCTIONAL CHECK IT WAS NOTED THAT THE CHANGE OVER FROM SYSTEM 1 TO 2 WAS VERY SLUGGISH & STIFF. DISASSEMBLY OF THE VALVE BODY MANIFOLD REVEALED CORROSION INSIDE THE THREADED PLUGS OF BOTH SYSTEMS. THE MOISTURE MAY HAVE BEEN TRAPPED AS A RESULT OF PRESSURE WASHING THIS UNIT, COMBINED WITH AN ACCUMULATION OF DIRT AND OIL BLOCKING THE DRAIN HOLE. THE DRAIN HOLES ARE NOT EASILY ACCESSIBLE FOR INSPECTION CLEANING. MAINTENANCE PERSONNEL SHOULD BE MORE DILIGENT NOT TO USE PRESSURE WASHING EQUIPMENT IN THIS AREA.
